American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] John B. Friedlander and Igor E. Shparlinski. Enumeration of certain varieties over a finite field. Proc. Amer. Math. Soc. 142 (2014) 2615-2623.
Abstract, references, and article information   
View Article: PDF

[3] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF

[4] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information   
View Article: PDF

[5] Tetsushi Ito. On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction. Proc. Amer. Math. Soc. 134 (2006) 2857-2860. MR 2231608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hui June Zhu. Hyperelliptic curves over $\mathbb{F}_2$ of every $2$-rank without extra automorphisms. Proc. Amer. Math. Soc. 134 (2006) 323-331. MR 2175998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yoshihiro Ochi. A note on Selmer groups of abelian varieties over the trivializing extensions. Proc. Amer. Math. Soc. 134 (2006) 31-37. MR 2170540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James L. Parish. A family of abelian varieties rationally isogenous to no Jacobian . Proc. Amer. Math. Soc. 106 (1989) 1-7. MR 929427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert F. Coleman. A remark on kernels of reduction . Proc. Amer. Math. Soc. 104 (1988) 699-701. MR 964845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Kumar Murty. The Hodge group of an abelian variety . Proc. Amer. Math. Soc. 104 (1988) 61-68. MR 958044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alice Silverberg. Mordell-Weil groups of generic abelian varieties in the unitary case . Proc. Amer. Math. Soc. 104 (1988) 723-728. MR 929425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hideo Imai. On the $p$-adic heights of some abelian varieties . Proc. Amer. Math. Soc. 100 (1987) 1-7. MR 883390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1